next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 929-937, October 2007




ON LEGENDRE CURVES IN 3-DIMENSIONAL NORMAL

ALMOST CONTACT METRIC MANIFOLDS


BY


JOANNA WEYCZKO




Abstract. Legendre curves play a very important and special role in geometry and topology of almost contact manifolds; see among others [1], [2], [5], [11]. There are certain results known for Legendre curves in 3-dimensional Sasakian manifolds. In the presented paper, we generalized some of them to the case of 3-dimensional normal almost contact metric manifolds, especially, quasi-Sasakian manifolds. Examples are also constructed.

-------------------------

Received January 14, 2007; revised May 25, 2007.

AMS Subject Classification. 53D15, 53C25.

Key words. Legendre curve, Frenet curve, normal almost contact metric manifold, quasi- Sasakian manifold.